| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: supra ventricular tachycardia symptoms
Re: supra ventricular tachycardia symptoms
[ Back to Messages
Posted by Claudia
on August 05, 2000 at 21:22:19:
In Reply to: Re: supra ventricular tachycardia symptoms posted by Jo on August 05, 2000 at 14:09:03:
:I suffer from inappropriate sinus tachycardia (fast, but normal rythm). My heart rate is faster than normal so I was put on Toprol. I tried Atenolol before but couldn't stand the side effects (lethargy, bad depression, confusion, etc). I was afraid of taking Toprol because of my bad experience with atenolol, but Toprol doesn't give me any bad side effect at all. I started with very small doses, and now I'm taking 75 mg; very effective for my constant tachycardia. I even sleep better now.
I know everybody is different, hope you find the right med. with the right dose.
: Mare, Yes I have the same condition as you. I have the shipped beats pounding and the tachycardia. One strange symptom is the pressure under the diaphram. The heart Dr. nurse didn't seem to think it had anything to do with the heart condition but like you said it is always there when the trouble starts and it seems to leave me a little breathless. The Dr. has started me on the toprol but I am a little affraid of it do you have any bad side effects? Would like to talk more about this condition.
All times are GMT -7. The time now is 02:08 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!